Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

30,00 € / $42.00 / £23.00

Get Access to Full Text

Strongly free sequences and pro-p-groups of cohomological dimension 2

1Fakultät für Mathematik, Universität Regensburg, Universitätsstr. 31, 93053 Regensburg, Deutschland

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2011, Issue 658, Pages 173–192, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crelle.2011.067, April 2011

Publication History

Published Online:


There are a lot of arithmetic consequences if a Galois group of a number field is of cohomological dimension ≦ 2 (cf. [Schmidt, J. reine angew. Math. 596: 115–130, 2006], [Schmidt, Doc. Math. 12: 441–471, 2007], [Schmidt, J. reine angew. Math. 640: 203–235, 2010]). But with class field theory we only have an approximate description of the relators of such groups, which makes it difficult to determine the cohomological dimension. There are several criteria (cf. [Labute, Math. 596: 155–182, 2006], [Labute and Mináč, Mild pro-2-groups and 2-extensions of ℚ with restricted ramification, 2009]) on the so called linking numbers to get cd ≦ 2. The techniques in these papers use Lie algebra theory which become much more complicated for pro-2-groups. Here we will give a more simple and direct proof of the same algebraic criteria for a pro-p-group to be of cd ≦ 2 including the case p = 2.

Comments (0)

Please log in or register to comment.